MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-48
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the aliniq ams assigned a result generated from the alinity to an incorrect patient sample (40 year old female, (b)(6).A urine sample had a drug screen and creatinine tests ordered on it.In the aliniq ams a cocaine result of <0.19 was showing for the sample.However, the cocaine reagent wasn¿t loaded on the instrument.Upon review, the instrument ran a lactate test on an unrequested urine sample, and the result was erroneously linked to the cocaine test on the aliniq ams.No impact to patient management was reported.
 
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported the aliniq ams assigned a result generated from the alinity to an incorrect patient sample (40-year-old female, sid (b)(6).A urine sample had a drug screen and creatinine tests ordered on it.In the aliniq ams a cocaine result of <0.19 was showing for the sample.However, the cocaine reagent wasn¿t loaded on the instrument.Upon review, the instrument ran a lactate test on an unrequested urine sample, and the result was erroneously linked to the cocaine test on the aliniq ams.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The issue arose when a customer requested an assay code change.The update was carried out using the instrument configuration interface, which is sorted by channel.During the update, an adjacent channel was unintentionally modified due to the assays having consecutive numbers.This occurred only on that specific alinity instrument and was performed by abbott service personnel.The modification of an extra channel led to incorrect test result mapping and caused the ams to assign a lactate result to a cocaine test field.A database query confirmed that only one sample had been reported with the incorrect assay number on that instrument.To resolve this issue, the assay number was promptly corrected, followed by a service restart to ensure the configuration update was effective.Additionally, the customer was educated on how to verify assay numbers in the configurator to confirm changes after future requests.A review of the labeling addresses the customer¿s issue and confirmed that labelling is not related, nor contributing to the issue identified in the current complaint.A 12-month review of similar complaints did not identify an increase in complaint activity related to the complaint issue.A device history record review did not identify any nonconformances, potential nonconformance or deviations associated with the current complaint issue.Based on the available information no deficiency related to the current complaint issue was identified.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23233070
Report Number3004032053-2025-00019
Device Sequence Number18597077
Product Code JQP
UDI-Device Identifier00380740189914
UDI-Public(01)00380740189914(10)2.12
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-48
Device Lot Number2.12
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date10/07/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale